A structure theorem Lie algebras of unbounded derivations in C * -algebras
Compositio Mathematica, Volume 52 (1984) no. 1, p. 85-98
@article{CM_1984__52_1_85_0,
     author = {J\o rgensen, Palle E. T.},
     title = {A structure theorem Lie algebras of unbounded derivations in $C^\ast $-algebras},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {1},
     year = {1984},
     pages = {85-98},
     zbl = {0543.46041},
     mrnumber = {742699},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_1_85_0}
}
Jørgensen, Palle E. T. A structure theorem Lie algebras of unbounded derivations in $C^\ast $-algebras. Compositio Mathematica, Volume 52 (1984) no. 1, pp. 85-98. http://www.numdam.org/item/CM_1984__52_1_85_0/

[1] O. Bratteli, G.A. Elliott and P.E.T. Jørgensen: Decompostions of unbounded derivations into invariant and approximately inner parts. Journal für die reine und angewandte Math. (Crelle's Journal) 346 (1984) 166-193. | MR 727402 | Zbl 0515.46057

[2] R.K. Lashof: Lie algebras of locally compact groups. Pac. J. Math. 7 (1957) 1145-1162. | MR 92104 | Zbl 0081.02204

[3] D. Olesen, G.K. Pedersen and M. Takesaki: Ergodic actions of compact abelian groups. J. Operator Theory 3 (1980) 237-269. | MR 578942 | Zbl 0456.46053

[4] N.S. Poulsen: On C∞-vectors and intertwining bilinear forms for the representations of Lie groups. J. Funct. Analysis 9 (1972) 87-120. | Zbl 0237.22013

[5] S. Sakai: Developments in the theory of unbounded derivations. In: Symp. in Pure Math., AMS Vol. 38, IInd (1982) 309-331. | MR 679518 | Zbl 0533.46038

[6] J. Slawny: On factor representations and the C*-algebra of the canonical commutation relations. Comm. Math. Phys. 24 (1971) 151-170. | MR 293942 | Zbl 0225.46068

[7] E. Stømer: Spectra of ergodic transformations. J. funct. Analysis 15 (1974) 202-215. | MR 377544 | Zbl 0276.46031

[8] H. Takai: On a problem of Sakai in unbounded derivations. J. Funct. Analysis 43 (1981) 202-208. | MR 633976 | Zbl 0501.46052

[9] F. Goodman, and P.E.T. Jørgensen: Unbounded derivations commuting with compact group actions. Comm. Math. Phys. 82 (1981) 399-405. | MR 641770 | Zbl 0501.46061

[10] G.A. Elliott: On the K-theory of the C*-algebra generated by a projective representation of a discrete abelian group. Copenhagen Preprint 1981. | Zbl 0542.46030

[1] H. Araki, R. Haag, D. Kastler and M. Takesaki: Extension of KMS-states and chemical potential. Comm. Math. Phys. 53 (1977) 97-134. | MR 443679

[2] O. Bratteli and P.E.T. Jørgensen: Unbounded derivations tangential to compact groups of automorphisms. J. Functional Analysis 48 (1982) 107-133. | MR 671318 | Zbl 0485.46035

[3] P.E.T. Jørgensen: Extensions of unbounded *-derivations in UHF C*-algebras. J. Functional Analysis 45 (1982) 341-356. | MR 650186 | Zbl 0486.46044

[4] E.C. Lance and A. Niknam: Unbounded derivations of group C*-algebras. Proc. Amer. Math. Soc. 61 (1976) 310-314. | MR 428051 | Zbl 0345.46046

[5] R.T. Powers and G. Price: Derivations vanishing on S(∞). Comm. Math. Phys. 84 (1982) 439-447. | Zbl 0539.46042